# SDR AU000128037

- Difficulty date: January 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 99
- Engine: Pwa PT6A28
- System (JASC): 2432 · Battery/Charger System
- Part: Relay
- Part number: 6041H189
- Condition: Stiff
- Location: Battery
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AU) BATTERY MASTER WAS SWITCHED ON AND THE BATTERY DID NOT COME ON-LINE.  PROBLEM WAS THE BATTERY RELAY WOULD NOT ENERGIZE BELOW -30 DEGREES CELCIUS.  RELAY REPLACED.
